# SDR ASAA2018120312766

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,029 hours, 12,916 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: MS280341
- Condition: Dirty
- Location: Temp Bulb
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB "ZONE TEMP" LIGHT ILLUMINATED ON RECALL. EXTINGUISHES ON RECALL. EXTINGUISHES WITH RESET. GROUNDED - YES. SYSTEM HAD A CONTROL CABIN SENSOR FAULT. CLEANED CONTROL CABIN SENSOR T485, SYSTEM OPS CHECKS GOOD IAW B737-800 AMM 21-61-00-700-806-002.
